# SDR CALA0600467

- Difficulty date: November 11, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 25,441 hours, 8,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 147A8540U8
- Condition: Corroded
- Location: R-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR CHORD CORRODED.  THE CHORD WAS REMOVED AND REPLACED IAW SRM 51-40-02.
